RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 242, Number 4, Pages 769–772 (Mi dan42026)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

On stability in reduced $K$-theory

V. P. Platonov, V. I. Yanchevskii

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (432 kB)

Bibliographic databases:

UDC: 513.6
Received: 04.07.1978

Citation: V. P. Platonov, V. I. Yanchevskii, “On stability in reduced $K$-theory”, Dokl. Akad. Nauk SSSR, 242:4 (1978), 769–772

Citation in format AMSBIB
\Bibitem{PlaYan78}
\by V.~P.~Platonov, V.~I.~Yanchevskii
\paper On stability in reduced $K$-theory
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 242
\issue 4
\pages 769--772
\mathnet{http://mi.mathnet.ru/dan42026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0509375}
\zmath{https://zbmath.org/?q=an:0417.16013}


Linking options:
  • http://mi.mathnet.ru/eng/dan42026
  • http://mi.mathnet.ru/eng/dan/v242/i4/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. V. I. Yanchevskii, “Reduced unitary $K$-theory. Aplications to algebraic groups”, Math. USSR-Sb., 38:4 (1981), 533–548  mathnet  crossref  mathscinet  zmath  isi
    2. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. P. Monastyrnyi, V. I. Yanchevskii, “Whitehead groups of spinor groups”, Math. USSR-Izv., 36:1 (1991), 61–100  mathnet  crossref  mathscinet  zmath  adsnasa
    4. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:12
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019